# SDR SWAA050031

- Difficulty date: January 5, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 25,628 hours, 16,264 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: L1 & R1 Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND L1 AND R1 DOOR EVAC SLIDES OUT OF ADJUST.  ADJUSTED SLIDES PER MM.
